MathSciNet Relay Station
MathSciNet bibliographic data
MR1406250 60J27 (60H10)
Basak, Gopal K.; Bisi, Arnab; Ghosh, Mrinal K. Stability of a random diffusion with linear drift. J. Math. Anal. Appl. 202 (1996), no. 2, 604–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement